# SDR 2002UALA01092

- Difficulty date: June 27, 2002
- Submitted: July 2, 2002
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 36,774 hours, 13,602 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BODY STATION 365 T-CAP IS CORRODED FROM BL 0 TO RBL 62.  MAJOR REPAIR ACCOMPLISHED.  REPLACED T-CAP.
